# SDR SWAA2022030416224

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER SLIDE SEAL IS CRACKED. / REMOVED LT HORIZ STAB UPPER SLIDE SEAL PER AMM 53-31-000-802 STEP (E); 4318R 19MAR19 LOCATED AND INSTALLED FITTING IN THE NEW SLIDE SEAL PER SRM 51-40-02-0G-0 AND IPC 53-31-31-03. 4318R 19MAR19 INSP 231 03/19/19 INSTALLED UPPER SLIDE SEAL ASSY PER AMM 53-31-31-400-802 STEP D(1 TO 27) AND E.
